# SDR SWIA2020010947586

- Difficulty date: November 19, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FS310.00 FWD AND AFT SIDE FRAME CORRODED BETWEEN STGR25L - STGR25R, MARKED (C-CHECK) RO 01/07/2020  BLENDED CORROSION. FOUND TO BE OUT OF LIMITS. INSTALLED NEW LOWER FRAME SECTOR FS310.00 REF CRJ-200 SRM AND BOMBARDIER. COMPLIED WITH TASK CARD.
